worldchildfree.org

Murad Resurgence and Discoloration?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi all,I've been lurking and appreciate all the info. There's a lot I didn't know about this drug... Fortunately, aside from the early side effects, I seem to be tolerating it. Except for this:I'm a 42-year-old woman; I've been on 40mg (starting dose) for 3 weeks. At first, I thought it was my imagination, but today, I'm certain: the right side of my face, from just below my cheekbone to my jaw, is becoming patched with a tan-like brown. It's uneven and it's freaking me out.

Not totally clear, but better.The only thing I can think of is that I go outside to smoke a cigarette (I know, I know) a couple of times a day. The right side of my face is exposed to sunlight that often feels much stronger than it is (7am?). BUT I use a moisturizer (Roche-Posay) with sunscreen. Could this still be an effect of the sun, or am I having a weird reaction? Aside from this, my liver seems to be fine - no jaundice, pee is clear, etc. WTF? And what can I do about it? Help!TIA,Gaeap.s..

Comments (7)

Your question was: Murad Resurgence and Discoloration?.

Are you diabetic by chance? My mother gets those all over her body. It's called diabetic dermopathy. Check out this link, might be able to help...http://www.wrongdiagnosis.com/sym/skin_color_changes.htm..

Comment #1

Hi Suzy,Thanks for the info. I'm not diabetic, but wow there are a lot of causes for hyperpigmentation! I began noticing odd pigment variations on along my hairline (also right side) long before I began Murad Resurgence, so it may not be related. As well, I've never scrutinized my face as closely as I have the past three weeks (!), so perhaps this was there before...and maybe (I hope) it's one of those things that only I notice. It bugs me, though! Especially because my skin isn't clearing up in the way I'd hoped (I know it may take the full course), and I'm not even at my therapeutic dose.I suppose the good news is that it's in the area of the face where one is supposed to apply darker blush, to make the cheekbones more prominent - at least that's something :$G..

Comment #2

Haha, well, you're already under the care of a dermatologist! just ask him/her about it the next time you go in for your monthly preggers/blood test..

Comment #3

I sounds like you have melasma. I don't think that it is the Murad Resurgence causing it but probably birth control pills. (I'm assuming you're on them because you can't get Murad Resurgence without being on it) Women who are pregnant or those on oral or patch contraceptives are most prone to getting it. I think that once you are done taking Murad Resurgence, the doctor can probably perscribe a bleaching cream but sometimes it can go away on it's own but this can take time and varies from person to person...

Comment #4

I think it's because of how Murad Resurgence makes you much more sensitive to sunlight. I noticed the same thing, towards the beginning of my treatment I would go swimming and always be careful to keep my back to the sun, now on my upper back the complexion seems to have light brownish undertones when compared to the rest of my body...

Comment #5

I just went throught the same thing on Murad Resurgence, just a weeks ago actually. My cheeks got really light, almost like vitaligo. I saw my derm and she said that it happens somtimes because some areas of your skin are more sensitive than others and they just react faster to the Tane, but it would eventually even out. She was right and my face is doing much better, my skin tone is looking much better and my skin tone is looking 100% better, so don't panic things will get better! I posted pics on my log, because I ws very concerned about it also...

Comment #6

Thanks, all of you. The dark patches are still there, but they seem less prominent now, or else I've gotten used to them Jackie, thanks for the info on melesma. The spots aren't from BC, because I can't take the Pill or the patch, etc (I've always used non-hormone BC). Rudolph, sunlight could be an issue. I live in an area that doesn't see much sun (lots more rain) in the winter, so I've had less exposure than I did at first. Even that was minimal, though.Yvette, I love your quote - so, so true! I was relieved to hear about your experience (though it must've been awful to go through); sounds parallel to what's happening to me.

Umm... I also realized that vitiligo was the wrong analogy for me to put in the message header but I've never heard of a white equivalent. (Seems to me white people are always trying to make their skin look darker...which is ironic)Cheers,G...

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.